# SDR CALA0400589

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 57,179 hours, 29,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 5-10.  A BROKEN WIRE WAS FOUND AT ROW 5.  REPAIRED WIRE PER WDM 33-51-01 AND AN OPERATIONAL CHECK OF THE LIGHTS WERE GOOD.
